Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 34, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2016, 7:45 PM CDT for 7 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 7:45 PM CDT (00:45 UTC)
- Expired
- May 26, 2016, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Grimes County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, San Jacinto County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 87 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
786
WGUS54 KHGX 270045
FFWHGX
TXC015-185-201-291-339-407-473-270345-
/O.NEW.KHGX.FF.W.0034.160527T0045Z-160527T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
745 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1045 PM CDT
* AT 744 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 5 TO 7 INCHES OF RAIN HAVE
FALLEN ALREADY FALLEN ACROSS MONTGOMERY COUNTY LEADING TO NUMEROUS
HIGH WATER RESCUES. ADDITIONAL RAINFALL LEADING TO FLASH FLOODING
IS EXPECTED ACROSS NORTHERN HARRIS COUNTY AS THUNDERSTORMS
REPEATEDLY MOVE ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONROE...HUMBLE...KATY...TOMBALL...JERSEY VILLAGE...WILLIS...PRAIRIE
VIEW...BROOKSHIRE...PINEHURST...GREATER GREENSPOINT...ADDICKS PARK TEN...
SPRING...KINGWOOD...NORTHSIDE / NORTHLINE...THE WOODLANDS...ALDINE...
SPRING BRANCH NORTH...SPRING BRANCH WEST...HOCKLEY AND CROSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 2997 9498 2983 9519 2979 9604 2983 9612
2988 9609 2990 9613 2995 9612 2994 9611
2996 9612 2996 9609 3004 9610 3024 9580
3046 9582 3047 9534 3040 9530 3035 9520
3032 9522 3034 9516 2999 9503
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 7:19 PM CDT, 26 minutes earlier.
Area forecast discussion, May 26, 7:19 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
719 PM CDT THU MAY 26 2016
.AVIATION...
A nearly solid line of thunderstorms extends between Cleveland
and Brenham and is slowly drifting to the south toward the KIAH
airspace. I inserted a TEMPO for 3SM TSRA for th enext two hours with
hopes that the main thunderstorms will remain to the north of the
terminal. However, given the poor performance of our available
model guidance, I would not be surprised to see 1/2SM +TSRA within
the next two hours as the line continues to slowly drift to the
south.
A strong southeast flow continues to pump additional moisture in
to the thunderstorm complex while a train of upper level
disturbances and a split flow in the jetstream contribute to
generate sustained lift. It is likely that this system will
continue for the next few hours. We will likelyu get a break during
the early morning hours, however we expect a similar precipitation
scenario on Friday.
Terminals outside of the thunderstorm complex should remain MVFR
overnight. Those affected by the complex will rapidly experience
IFR/LIFR CIG and VIS conditions. Keehn
&&
.PREV DISCUSSION... /ISSUED 441 PM CDT THU MAY 26 2016/
DISCUSSION...
Large MCS that developed over the northern parts of the CWA earl-
ier this afternoon will be continuing to move E/SE into the even-
ing hrs. Reports of tornadic damage have been largely confined to
Bryan/College Station area but reports of flooding have been more
widespread over Washington, Burleson, Brazos, Grimes, and Madison
counties. Given the current trends, not expecting things to quiet
down until late this evening. Of concern is the track of this MCS
toward Harris county during the next few hrs. Also seeing another
shortwave (per WV imagery) moving in from the W/SW...with an ext-
rapolated timing for this evening. A break from all the action is
progged for the overnight hours.
However...
Models are hitting SE TX with more unsettled wx for tomorrow with
another disturbance moving in from the SW. Upper jet dynamics and
low-level jet structure are progged to be a bit more favorable as
the very moist airmass remains in place. The main uncertainty may
be how unstable/worked over we will be (in the wake of the storms
today). But given how wet the pattern has been have opted to keep
POPS high for tomorrow.
The forecast for this upcoming holiday weekend looks to remain an
active one (though not as active as today/possibly tomorrow). The
seabreeze should be the main focus with daytime heating. Possible
embedded shortwaves within the persistent SW flow aloft could add
more lift (storms) to this scenario. Did lean more heavily on the
ECMWF in the extended. 41
MARINE...
The tight pressure gradient between a deep low over the OK/TX
Panhandles and a high over the southeastern U.S. will maintain a
strong southeasterly flow through Friday. Winds will likely
strengthen to SCA levels early this evening. seas are running 4 to 6
feet and should increase to 5 to 8 feet on Friday
A persistent fetch from the Western Carribean combined with the
strong on shore flow will raise tide levels to near 3.5 feet above
MLLW on Friday morning. A coastal flood advisory will likely be
necessary on Friday morning's high tide along the Bolivar Peninsula.
Memorial Day weekend weather will be less active...a 10-15 knot
southeast wind over gradually lowering seas...3 to 4 foot wave
heights by late Saturday night through Sunday PM. Memorial Day will
be tranquil...very low rain chances and a near 10 knot onshore wind
over average 2 to 3 foot wave heights. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 83 71 88 72 / 70 80 50 40 10
Houston (IAH) 75 85 74 88 73 / 60 70 40 30 10
Galveston (GLS) 78 83 77 83 78 / 40 50 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening FOR THE FOLLOWING
ZONES: Austin...Brazos...Burleson...Fort Bend...Grimes...
Harris...Houston...Liberty...Madison...Montgomery...Polk...
San Jacinto...Trinity...Walker...Waller...Washington.
GM...Small Craft Advisory until 4 PM CDT Friday FOR THE FOLLOWING
ZONES: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Coastal waters from High Island to
Freeport out 20 NM...Galveston Bay...Matagorda Bay...Waters
from Freeport to the Matagorda Ship Channel from 20 to 60
NM...Waters from High Island to Freeport from 20 to 60 NM.
&&
Discussion...41
Aviation/Marine...44Hazardous weather outlook, May 26, 4:48 AM CDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 7:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
720 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 ESE BRYAN 30.66N 96.33W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
LOWES.
1241 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.
1244 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX BROADCAST MEDIA
HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
1258 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TREES AND METAL CARPORT DOWN ON OAK HILL.
1258 PM TSTM WND DMG 4 NNE COLLEGE STATION 30.66N 96.29W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.
0115 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 21 FROM MADISONVILLE TO FM 2548 CLOSED.
0116 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
SUBDIVISION.
0150 PM FLASH FLOOD 4 ENE WIXON VALLEY 30.79N 96.26W
05/26/2016 BRAZOS TX DEPT OF HIGHWAYS
US 190 THROUGH KURTEN HAS FLOODED SECTIONS.
0150 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 90 IS CLOSED BETWEEN MADISONVILLE AND BEDIAS.
0210 PM FLASH FLOOD 13 WNW MADISONVILLE 31.03N 96.11W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
BETWEEN INTERSTATE 45 AND US 190.
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
0300 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
TO FLOODING.
0300 PM FLASH FLOOD LOVELADY 31.13N 95.45W
05/26/2016 HOUSTON TX BROADCAST MEDIA
SH 19...FM1280...FM 358 ARE CLOSED DUE TO HIGH WATER.
0305 PM TSTM WND DMG 3 WSW NAVASOTA 30.37N 96.14W
05/26/2016 GRIMES TX TRAINED SPOTTER
TREE DOWN AT FM 105 OUT OF NAVASOTA BEFORE FIRST
BRIDGE.
0330 PM FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
STATION.
0350 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN
BRENHAM AND SOMERVILLE.
0430 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
WASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS
FLOODED WITH 2 FEET OF WATER.ABLE
0432 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
BUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE.
0444 PM FLASH FLOOD 5 N BRENHAM 30.23N 96.40W
05/26/2016 WASHINGTON TX DEPT OF HIGHWAYS
FM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING.
0445 PM FLASH FLOOD 6 W TODD MISSION 30.26N 95.93W
05/26/2016 GRIMES TX DEPT OF HIGHWAYS
FM 362 AT BEASON CREEK CLOSED DUE TO FLOODING.
0515 PM TSTM WND DMG BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX BROADCAST MEDIA
CARS AND TRUCKS TRAVELING ON FM 50 BETWEEN BRENHAM AND
INDEPENDENCE WERE HIT BY VERY STRONG WIND THAT TOPPLED
TRAILERS BEHIND THE CARS. DESTROYED A ROOF ON A SHED
NEAR THE ROAD.
0520 PM FLASH FLOOD MAGNOLIA 30.21N 95.75W
05/26/2016 MONTGOMERY TX LAW ENFORCEMENT
ROAD CLOSURE 1774 AND BUDDY RILEY
0548 PM TSTM WND DMG CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX BROADCAST MEDIA
LARGE TALL YARD TREE FELL AND SLICED THROUGH THE HOUSE
NEXT TO IT.
0603 PM TSTM WND DMG 4 SE CONROE 30.29N 95.42W
05/26/2016 MONTGOMERY TX TRAINED SPOTTER
LARGE LIMBS STRIPPED OFF TREES.
0607 PM TSTM WND GST CONROE 30.32N 95.47W
05/26/2016 M66 MPH MONTGOMERY TX ASOS
57 KNOT GUST AT CONROE AIRPORT
0612 PM HAIL BRENHAM 30.16N 96.40W
05/26/2016 E1.00 INCH WASHINGTON TX TRAINED SPOTTER
0712 PM TSTM WND DMG BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
NUMEROUS REPORTS OF DAMAGE THROUGHOUT THE COUNTY.
&&
EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600189 HGX1600170 HGX1600182 HGX1600184 HGX1600183
HGX1600172 HGX1600173 HGX1600174 HGX1600188 HGX1600179 HGX1600175
HGX1600176 HGX1600177 HGX1600178 HGX1600180 HGX1600181 HGX1600186
HGX1600185 HGX1600192 HGX1600187 HGX1600191 HGX1600190 HGX1600193
DCHLocal storm report, May 26, 7:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
727 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX PUBLIC
SH 36 AND US 290 FLOODED AND IMPASSABLE.
&&
EVENT NUMBER HGX1600194
DCHSpecial weather statement, May 26, 7:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
730 PM CDT THU MAY 26 2016
TXZ178-179-199-200-213-214-270115-
CHAMBERS TX-SAN JACINTO TX-POLK TX-LIBERTY TX-HARRIS TX-
MONTGOMERY TX-
730 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS LIBERTY...SOUTHERN SAN JACINTO...
NORTHWESTERN CHAMBERS...SOUTHEASTERN MONTGOMERY...SOUTHERN POLK AND
NORTHEASTERN HARRIS COUNTIES THROUGH 815 PM CDT...
AT 730 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LAKE LIVINGSTON STATE PARK TO NEAR VOTAW TO
HARDIN TO NEAR EAST LITTLE YORK / HOMESTEAD. MOVEMENT WAS EAST AT 25
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BAYTOWN...HUMBLE...LIBERTY...CLEVELAND...DAYTON...LIVINGSTON...
BEACH CITY...BARRETT...KINGWOOD...HIGHLANDS...CROSBY...MONT BELVIEU...
SHEPHERD...SPLENDORA...PATTON VILLAGE...ROMAN FOREST...WOODBRANCH...OLD
RIVER-WINFREE...AMES AND DAISETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2976 9482 2988 9529 3027 9525 3041 9527
3062 9524 3081 9489 3064 9457 3049 9454
3049 9473 3011 9460 3011 9445 2999 9444
TIME...MOT...LOC 0030Z 271DEG 23KT 3064 9503 3046 9471 3013 9473 2992
9524Local storm report, May 26, 7:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
731 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX FIRE DEPT/RESCUE
36 WATER RESCUES OCCURRING AROUND MONTGOMERY COUNTY.
&&
EVENT NUMBER HGX1600195
DCHLocal storm report, May 26, 7:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
732 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX FIRE DEPT/RESCUE
NUMEROUS WATER RESCUES OCCURRING AROUND MONTGOMERY
COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1600195
DCHLocal storm report, May 26, 7:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
734 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
36 WATER RESCUES OCCURRING THROUGH COUNTY.
&&
EVENT NUMBER HGX1600196
DCHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | HGX | Waller | 56 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 66 min |
| May 26, 7:30 PM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 45 min |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Montgomery | 4 days |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 26, 8:02 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| May 26, 8:22 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 53 min |
| May 26, 8:27 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 63 min |
| May 26, 8:44 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 2 hr |
| May 26, 8:55 PM CDT | Special Weather Statement | HGX | Waller | 65 min |
| May 26, 9:04 PM CDT | River Flood Warning | HGX | Trinity, Walker | 35 days |
| May 26, 9:16 PM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 26, 9:22 PM CDT | Special Weather Statement | HGX | Washington | 38 min |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 69 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 11 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 37 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Waller | 9 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 14 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 18 days |
| May 26, 9:27 PM CDT | Flash Flood Warning | HGX | Liberty | 2 hr |
| May 26, 9:37 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| May 26, 9:54 PM CDT | River Flood Warning | HGX | Harris | 72 hr |
| May 26, 10:38 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Montgomery, Waller, Washington | 4 hr |
| May 26, 10:40 PM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 26, 10:49 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 4 hr |
| May 26, 11:50 PM CDT | River Flood Warning | HGX | Harris | 46 hr |
| May 26, 11:58 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 4 days |
| May 27, 12:59 AM CDT | River Flood Warning | HGX | Austin, Grimes, Waller, Washington | 5 days |
| May 27, 1:02 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, Walker | 88 min |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 12 hr |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 27, 1:08 AM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more | 3 hr |
| May 27, 1:10 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Walker | 50 min |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 38 days |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 40 days |
| May 27, 2:07 AM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 53 min |
| May 27, 2:25 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 6 hr |
| May 27, 2:30 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more | 6 hr |
| May 27, 2:36 AM CDT | Tornado Warning | HGX | Burleson, Washington | 24 min |
| May 27, 2:40 AM CDT | Areal Flood Advisory | HGX | Walker | 6 hr |
| May 27, 2:43 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 62 min |
| May 27, 2:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| May 27, 2:58 AM CDT | Tornado Warning | HGX | Chambers, Harris | 12 min |
| May 27, 3:19 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 47 min |
| May 27, 3:33 AM CDT | Flash Flood Warning | HGX | San Jacinto, Trinity, Walker | 5 hr |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more | 67 min |
| May 27, 4:23 AM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 3 hr |
| May 27, 4:31 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 27, 4:33 AM CDT | River Flood Warning | HGX | Burleson, Lee | 27 hr |
| May 27, 4:51 AM CDT | Special Weather Statement | HGX | Harris | 39 min |
| May 27, 5:08 AM CDT | Special Weather Statement | HGX | Harris, Liberty | 67 min |
| May 27, 8:12 AM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 9 hr |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 5 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris, Waller | 6 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 38 hr |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk | 72 hr |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 32 hr |
| May 27, 11:25 AM CDT | River Flood Warning | HGX | Colorado | 32 hr |
| May 27, 11:50 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 115 min |
| May 27, 12:33 PM CDT | Rip Current Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 9 hr |
| May 27, 1:55 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 2 hr |
| May 27, 2:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 37 min |
| May 27, 3:05 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 115 min |
| May 27, 3:26 PM CDT | River Flood Warning | HGX | Harris | 51 hr |
| May 27, 3:32 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 118 min |
| May 27, 4:06 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 114 min |
| May 27, 4:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 27, 4:54 PM CDT | Special Weather Statement | HGX | Chambers, Colorado, Fort Bend, Harris, Wharton | 51 min |
| May 27, 5:02 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 12 hr |
| May 27, 5:11 PM CDT | Flash Flood Warning | HGX | Harris, Liberty | 3 hr |
| May 27, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 116 min |
| May 27, 5:42 PM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| May 27, 5:51 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.